# SDR A6WR95012

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bolts
- Condition: Loose
- Location: Rib Nr 2 Lt-Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND 13 LOOSE JO-BOLTS IN CENTER FUEL TANK AT RIBS 2, LEFT AND RIGHT.  INSPECTION OF JO-BOLTS REVEALED NO CORROSION PRESENT.  RESEALED JO-BOLTS IAW BAE FAX GCB/RJ0955-95.  (X)
